Oral contraceptive induced thrombi of the right heart of a heterozygous protein C-deficient woman--a case report.

Abstract

We reported a 42-year-old heterozygous protein C-deficient woman whose oral contraceptive drug induced thrombi in the right heart and pulmonary artery are resected successfully. In this article, we tried to determine the triggering effect of oral contraceptive usage on thrombus formation in a patient with heterozygous protein C deficiency. Cessation of the oral contraceptive therapy without any additional anticoagulant drug prevented the recurrence of the thrombus formation.

Cite this paper

@article{Doan2006OralCI, title={Oral contraceptive induced thrombi of the right heart of a heterozygous protein C-deficient woman--a case report.}, author={Sait Mesut Doğan and Baris Okcun and Mehmet Serdar Kucukoglu}, journal={International journal of cardiology}, year={2006}, volume={112 2}, pages={e23-6} }